View Single Post
Old 03-26-2011, 10:18 PM   #2
oxygirl oxygirl is offline
Veteran
(female)
 
Join Date: Dec 2010
Location: south eastern united states
Posts: 464
oxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB Useroxygirl HB User
Re: possible long term brain damage from ecstasy

dear Legin, is that all u took were the two pills? If you haven't taken anything else and are still having those attacks all this time later I would certainly consult a doctor to rule out any cardiac problems and more than likely you are going to find that you are having anxiety/panic attacks. The best thing for that is zoloft from what I have heard. I am not a doc and couldn't tell you for sure what to take but you need to tell them about the anxiety problems you are having. It probably is just anxiety. However, xanax are horribly addictive and docs have a really bad way of just yanking you off of them and then you really start having problems. Good luck to you.

 
The Following 2 Users Say Thank You to oxygirl For This Useful Post:
legin (03-27-2011), MarineWife099 (03-27-2011)